# SDR ASAA201904249101

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 5,242 hours, 1,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 147A61212
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T.C. 72253000 FOUND L2 AFT ENTRY DOOR DIFFICULT TO OPEN, BINDS AT THE MID SWING AND WILL NOT FULLY OPEN WITHOUT MANIPULATION OF DOOR POSITION. GROUNDED - YES. REPLACED L2 DOOR TORQUE TUBE BOX ASSY.
